# SDR SWAA118446

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 19,069 hours, 11,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER CLIPS LOOSE.  SECURED CLIPS PER MM.
